# SDR AWXA200200806

- Difficulty date: August 15, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 61,378 hours, 49,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65429596
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .5 INCH CRACK WAS FOUND ON INTERCOSTAL IN THE AFT CARGO COMPARTMENT AT BS 800, RBL 43, WL 164.  MAINTENANCE REMOVED DAMAGED INTERCOSTAL AT BS 800, RBL 43, WL 164.  FABRICATED A NEW REPLACEMENT INTERCOSTAL, AND INSTALLED REPAIR IAW 737-200 SRM 51-20-1, PG 10-11, 14 & 18A, FIG 3 & 7, SRM 51-30-5, PG 4-5, FIG 2 & 3, AND SRM 51-10-2, PG 32, FIG 32.
